IJPAM: Volume 52, No. 2 (2009)

ON THE IMAGE OF THE CANONICAL
MAP OF A STABLE POINTED CURVE

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we describe (in some particular cases) the canonical model of a 2-connected, but not 3-connected, pointed stable curve.

Received: March 8, 2009

AMS Subject Classification: 14H10, 14H50

Key Words and Phrases: stable curve, pointed curve, nodal curve, canonical map, canonical image

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 2